I'm still taking the Teva brand generic Effexor XR @ 300mg due to insurance cost. While I believe?
- 27 Feb 2013 by yegshimesh
- 1 March 2013
... there are differences between brand and generics, I'm curious to know what people experienced while on the generic or even on Effexor XR in general. Here's what I get (been on this generic for over 3 months now):
1) My brain feels like it's on fire after I exercise.
2) When I stand up, I get light headed--almost dizzy that I have to hold onto something.
3) I'm more irritable
4) I have no sex drive
5) Hot flashes
Just curious if any of you have experienced these before and is it a side effect? My doctor tends to think generic and brand doesn't matter.
Hello yegshimesh. I can identify with your symptoms as there is a difference in generics versus non generics. Even generics amongst themselves can differ in relation to a person taking them. Some people are more sensitive to say Drug#1 than another person taking Drug#1. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2011 • 3 answers
Posted 12 Feb 2013 • 7 answers
Posted 5 Sep 2014 • 4 answers
Posted 11 Feb 2015 • 5 answers
Posted 14 Dec 2015 • 1 answer